# SDR T48R20050011

- Difficulty date: April 26, 2005
- Submitted: April 26, 2005
- Operation: Air carrier
- Aircraft: N803NK
- Make and model: Doug DC-9-82
- Aircraft serial: 48087
- Engine: Pwa JT8D217A
- Engine time: 22,718 hours, 12,430 cycles
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Condition: Damaged
- Part time: 22,718 hours, 12,430 cycles
- Stage of operation: NR
- How discovered: O
- Nature of condition: C
- Precautionary procedure: E

## Discrepancy

ENGINE WAS REMOVED FROM N803NK FOR INFLIGHT SHUTDOWN.  DISASSEMBLY AND INSPECTION REVEALED THE HPC, HPT AND LPT MODULES HAVE HEAVY IMPACT DAMAGE.
